# SDR SWAA2017071114940

- Difficulty date: July 6, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 50,195 hours, 29,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 82000048901
- Condition: Discolored
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT DOOR OVERHEAD EMERGENCY EXIT PANEL LIGHT LENS DISCOLORED.  R&R LENS PER MM.
